MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG Spinocan®; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

B. BRAUN MELSUNGEN AG Spinocan®; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 333320
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report has been identified as b.Braun medical internal number (b)(4).As reported by the user facility: it was reported that the needles have a green substance on the hub.No injury reported.

Brand Name
Spinocan®
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str.1
melsungen, 34212
GM  34212
MDR Report Key50928062
Report Number50928062
Device Sequence Number10734713
Product Code BSP
UDI-Device Identifier04046964833236
UDI-Public(01)04046964833236(11)260126(17)301231(10)0062053427
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
Report Date (Section F) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number333320
Device Lot Number0062053427
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/03/2026
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer09/03/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date10/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/29/2026